# SDR FWRA2001005

- Difficulty date: October 31, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N222CC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052095
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Tube
- Part number: B4500
- Part serial: 1801321
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER SENT TO REPAIR STATION, FAILED HEATER DECAY TEST.   THE COMBUSTION TUBE WAS REPLACED BUT NO INFORMATION ON WHY.  WOULD ASSUME IT HAD CRACK OR HOLE TO CAUSE THE FAILED TEST.  THIS FAILURE IS A CONCERN BECAUSE THIS IS A CERAMIC COATED TUBE WITH NO APPLICABLE AD AGAINST IT.
